# SDR SWAA2025081291350

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT BS 400-500D, LBL 22, WL 157.   SUPPORT HAS MISSING FASTENER AND IS NOT DRILLED AT BS 396, LBL 22, WL 157.   DRILLED HOLE AND INSTALLED FASTENER IAW SRM 51-40-05, SRM 51-40-02, AND DWG 143A7500 REV-.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 400-500D, LBL 22; WL 157 IAW SRM 51-40-02 AND DWG :143A7500 REV-.
